MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/000348940111000817

Медицинская библиотека · The Annals of otology, rhinology, and laryngology · 2001

Phenytoin-induced lingual tonsil hyperplasia causing laryngeal obstruction.

Ralph W M, Huh S K, Kim H

Клинический случайСтатьяПеревод в очереди

Аннотация

The effects of phenytoin sodium on lymphoid tissue have been known for some time. However, its effect on the lymphoid tissue of Waldeyer's ring is unreported in the otolaryngology literature. We present the case of a 78-year-old woman who was treated with phenytoin for generalized tonic-clonic seizures for 4 months and who subsequently developed lingual hyperplasia that caused laryngeal obstruction eventually requiring a tracheotomy. Of note, no history of airway compromise or difficulty with intubation from a prior operation 20 years ago was reported; these findings suggest that the lingual tonsillar hyperplasia was a consequence of phenytoin therapy and not a preexisting condition. The findings of histopathologic evaluation were consistent with lymphoid hyperplasia without evidence of malignancy. We also report our operative management and follow-up of this rare condition.

Для цитирования: Ralph W M, Huh S K, Kim H. Phenytoin-induced lingual tonsil hyperplasia causing laryngeal obstruction.. The Annals of otology, rhinology, and laryngology. 2001. DOI: 10.1177/000348940111000817.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.